Volume 7, no. 2Pages 124 - 128

The Initial-Final Value Problem for the Linear Stochastic Hoff Model

E.A. Soldatova
The stochastic linear Hoff model of buckling of I-beam constructions amounts to a set of linear one-dimensional Hoff equations defined on the edges of a geometric graph with continuity and balance-of-flows conditions at its vertices. The deterministic model has been studied in various aspects by many mathematicians. We study the stochastic model for the first time. Our tool is the classical Ito - Stratonovich - Skorokhod approach extended to Hilbert spaces and Sobolev-type equations. The main result is an existence and uniqueness theorem for solutions to the initial-final value problem with additive white noise, understood as the generalized derivative of the $K$-Wiener process. The formulas expressing the solution are suitable for computer simulations.
Full text
initial-final value problem; linear Hoff equations; stochastic Sobolev-type equations; geometric graph; Wiener process; additive white noise.
1. Zagrebina S.A., Soldatova E.A. The Linear Sobolev-Type Equations with Relatively p-Bounded Operators and Additive White Noise. The Bulletin of Irkutsk State University. Series 'Mathematics', 2013, vol. 6, no. 1, pp. 20-34. (in Russian).
2. Sviridyuk G.A., Zagrebina S.A. The Showalter - Sidorov Problem as Phenomena of the Sobolev-Type Equations. The Bulletin of Irkutsk State University. Series 'Mathematics', 2010, vol. 3, no. 1, pp. 51-72. (in Russian).
3. Sviridyuk G.A., Zagrebina S.A. Verigin's Problem for Linear Equations of the Sobolev Type with Relatively p-Sectorial Operators. Differential Equations, 2002, vol. 38, no. 12, pp. 1745-1752. DOI: 10.1023/A:1023812213901
4. Zagrebina S. A. The Initial-Finite Problems for Nonclassical Models of Mathematical Physics. Bulletin of the South Ural State University. Series 'Mathematical Modelling, Programming & Computer Software, 2013, vol. 6, issue 2, pp. 5-24. (in Russian)
5. Manakova N.A., Dylkov A. G. Optimal Control of the Solutions of the Initial-Finish Problem for the Linear Hoff Model. Mathematical Notes, 2013, vol. 94, issue 2, pp. 220-230. DOI: 10.1134/S0001434613070225
6. Zamyshlyaeva A.A., Tsyplenkova O.N. The Optimal Control over Solutions of the Initial-finish Value Problem for the Boussinesque-Love Equation. Bulletin of the South Ural State University. Series 'Mathematical Modelling, Programming & Computer Software', 2012, vol. 5 (264), issue 11, pp. 13-24. (in Russian)